RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 2, Pages 235–243 (Mi jsfu368)  

This article is cited in 3 scientific papers (total in 3 papers)

On interpolation in the class of analytic functions in the unit disk with power growth of the Nevanlinna characteristic

Faizo A. Shamoyan, Eugenia G. Rodikova

Bryansk State University, Bezhitskaya, 14, Bryansk, 241036 Russia

Abstract: In this paper we solve the interpolation problem for the class of analytic functions in the unit disk with power growth of the Nevanlinna characteristic under the condition that interpolation nodes are contained in a finite union of Stolz angles.

Keywords: interpolation, holomorphic functions, the Nevanlinna characteristic, Stolz angles.

Full text: PDF file (173 kB)
References: PDF file   HTML file
UDC: 517.53
Received: 25.12.2013
Received in revised form: 23.02.2014
Accepted: 18.03.2014
Language:

Citation: Faizo A. Shamoyan, Eugenia G. Rodikova, “On interpolation in the class of analytic functions in the unit disk with power growth of the Nevanlinna characteristic”, J. Sib. Fed. Univ. Math. Phys., 7:2 (2014), 235–243

Citation in format AMSBIB
\Bibitem{ShaRod14}
\by Faizo~A.~Shamoyan, Eugenia~G.~Rodikova
\paper On interpolation in the class of analytic functions in the unit disk with power growth of the Nevanlinna characteristic
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 2
\pages 235--243
\mathnet{http://mi.mathnet.ru/jsfu368}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu368
  • http://mi.mathnet.ru/eng/jsfu/v7/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Eugenia G. Rodikova, “On interpolation in the class of analytic functions in the unit disk with the Nevanlinna characteristic from Lp-spaces”, Zhurn. SFU. Ser. Matem. i fiz., 9:1 (2016), 69–78  mathnet  crossref
    2. V. A. Bednazh, E. G. Rodikova, F. A. Shamoyan, “Multiple interpolation and principal parts of a Laurent series for meromorphic functions in the unit disk with power growth of the Nevanlinna characteristic”, Complex Anal. Oper. Theory, 11:1 (2017), 197–215  crossref  mathscinet  zmath  isi  scopus
    3. E. G. Rodikova, V. A. Bednazh, “Ob interpolyatsii v klassakh I.I. Privalova v kruge”, Sib. elektron. matem. izv., 16 (2019), 1762–1775  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:243
    Full text:62
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021